article
Exponential stability of some linear continuous time difference systems
Registro en:
D. Melchor-Aguilar, Exponential stability of some linear continuous time difference systems, Systems & Control Letters, Volume 61, Issue 1, 2012, Pages 62-68.
Autor
Melchor Aguilar, Daniel Alejandro
Resumen
"In this paper, we consider some classes of linear continuous time difference systems with discrete and distributed delays. For these infinite-dimensional systems, we derive new sufficient delay-dependent conditions for the exponential stability and exponential estimates for the solutions by using Lyapunov-Krasovskii functionals."